# SDR COEA2015012002903

- Difficulty date: January 20, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 30,662 hours, 34,030 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57110536200
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RIGHT LOWER SPAR FLANGE HAS FRETTING DAMAGE FROM PANEL 292CR.  REPAIR IAW SRAS DT S-87 15 8936 ISSUE DATED 1/16/2015.
